# SDR 07FDEA01508

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83891
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CROWN AREA FOUND CHIPPED OFF AT STA 899 X = -47.  CABIN SEAT TRACK AT STA 899 X= -47 CARRIED OUT REPAIR AS PER SRM 53-70-00 VOL I FIG 1.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
